MAUDE Adverse Event Report: MMJ SA DE CV (USD) MON-A-THERM; THERMOMETER, ELECTRONIC, CLINICAL

MMJ SA DE CV (USD) MON-A-THERM; THERMOMETER, ELECTRONIC, CLINICAL
Model Number 90044
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during procedure, the unit's reading was lower than manual monitoring.There was no patient injury.
 
Additional Manufacturer Narrative
This event has been reassessed and found to be a non-mdr reportable complaint.If information is provided in the future, a supplemental report will be issued.

Brand Name
MON-A-THERM
Common Device Name
THERMOMETER, ELECTRONIC, CLINICAL
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desaroll
ciudad juarex 32590
MX  32590
MDR Report Key8224340
Report Number2936999-2019-00017
Device Sequence Number11234632
Product Code FLL
UDI-Device Identifier20884521031590
UDI-Public20884521031590
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K874514
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number90044
Device Catalogue Number90044
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/10/2018
Supplement Date Received by Manufacturer12/10/2018
Initial Report FDA Received Date01/07/2019
Supplement Report FDA Received Date03/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age1 YR
Patient Weight11